×

Harmonic maps and para-Sasakian geometry. (English) Zbl 1474.53251

Summary: The purpose of this paper is to study the harmonicity of maps to or from para-Sasakian manifolds. We derive a condition for the tension field of paraholomorphic map between almost para-Hermitian manifold and para-Sasakian manifold. Necessary and sufficient conditions for a paraholomorphic map between para-Sasakian manifolds to be parapluriharmonic are shown and a non-trivial example is presented for their illustration.

MSC:

53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53C43 Differential geometric aspects of harmonic maps
53C56 Other complex differential geometry
53D15 Almost contact and almost symplectic manifolds
58C10 Holomorphic maps on manifolds
PDFBibTeX XMLCite
Full Text: arXiv Link

References:

[1] C. L. Bejan, M. Benyounes,Harmonic maps between almost para-Hermitian manifolds, New developments in Diff. geom. Budapest (1996), Kluwer Acad. Publ. Dordrecht, (1999), 67-76 . · Zbl 0941.53020
[2] E. Boeckx, C. Gherghe,Harmonic maps and cosymplectic manifolds. J. Aust. Math. Soc.76 (2004), 75-92. · Zbl 1063.53069
[3] F.E.Burstall,J.H.Lemaire,J.H.Rawnsley,HarmonicMapsBibliography, http://people.bath.ac.uk/feb/harmonic.html
[4] S. Y. Cai, T. J. Tautges,Robust one-to-one sweeping with Harmonic ST mappings and cages, Proceedings of the 22nd International Meshing Roundtable, (2014), 1-18.
[5] O. Calin, S. Ianu¸s,A note on Harmonic maps of semi-Riemannian manifold, Proceedings of the Workshop on Global Analysis, Differential Geometry and Lie Algebras (Thessaloniki), BSG Proc.1(1995), 33-37.
[6] D. Chinea,Harmonicity on maps between almost contact metric manifolds, Acta. Math. Hungar.126(4) (2010), 352-365. · Zbl 1240.53054
[7] K. L. Duggal,Harmonic maps, morphisms and globally null manifolds, Int. J. Pure Appl. Math.6(4) (2013) , 419-435.
[8] J. Eells, L. Lemaire,A report on harmonic maps, Bull. London Math. Soc.10(1978), 1-68. · Zbl 0401.58003
[9] J. Eells, J. H. Sampson,Harmonic mappings of Riemannian manifolds, Amer. J. Math.86 (1964), 109-160. · Zbl 0122.40102
[10] E. Garc´ıa-R´ıo, D. N. Kupeli,Semi-Riemannian maps and their applications, Mathematics and its applications475(1999).
[11] C. Gherghe,Harmonic maps on trans-Sasaki manifolds, Rend. Circ. Mat. Palermo,48(3) (1999), 477-486. · Zbl 0961.53036
[12] C. Gherghe, S. Ianu¸s, A. M. Pastore,CR-manifolds, harmonic maps and stability, J. Geom. 71(2001), 42-53. · Zbl 1038.58014
[13] Y. G¨und¨uzalp, B. Sahin,Para-contact para-complex semi-Riemannian submersions, Bull. Malays. Sci. Soc.37(1) (2014), 139-152. · Zbl 1287.53023
[14] S. Ianu¸s, A. M. Pastore,Harmonic maps on contact metric manifolds, Ann. Math. Blaise Pascal2(2) (1995), 43-53. · Zbl 0851.53018
[15] S. Ianu¸s, G. E. Vˆılcu, R. C. Voicu,Harmonic maps and Riemannian submersions between manifolds endowed with special structures, Banach Center Publ.93(2011), 277-288.
[16] S. Kaneyuki, M. Kozai,Paracomplex structures and affine symmetric spaces, Tokyo J. Math. 8(1) (1985), 81-98. · Zbl 0585.53029
[17] S. Kaneyuki, F. L. Williams,Almost paracontact and parahodge structures on manifolds, Nagoya Math. J.99(1985), 173-187. · Zbl 0576.53024
[18] J. J. Konderak,Construction of harmonic maps between pseudo-Riemannian spheres and hyperbolic spaces, Proc. Amer. Math. Soc.102(1990), 469-476. · Zbl 0713.58009
[19] P. Libermann,Sur le probl´eme d’´equivalence de certains structures infinit´esimales, Ann. Mat. Pura Appl.36(1954), 27-120. · Zbl 0056.15401
[20] M. T. Mustafa,Applications of harmonic morphisms to gravity, J. Math. Phys.41(10) (2000), 6918-6929. · Zbl 0974.58017
[21] G. Nakova, S. Zamkovoy,Almost paracontact manifolds(2009, preprint), arXiv:0806.3859v2
[22] P. K. Rashevskij,The scalar field in a stratified space, Trudy Sem. Vektor. Tenzor. Anal.6 (1948), 225-248.
[23] N. S´anchez,Harmonic maps in general relativity and quantum field theory, In: Gauduchon, P., editor, Harmonic mappings, twistors, andσ-models(Luminy, 1986), Adv. Ser. Math. Phys.4(1988), 270-305, World Scientific Publishing, Singapore.
[24] K. Srivastava, S. K. Srivastava,On a class ofα-para Kenmotsu manifolds, Mediterr. J. Math. 13(2016), 391-399. · Zbl 1334.53020
[25] S. K. Srivastava, A. Sharma,Geometry ofPR-semi-invariant warped product submanifolds in paracosymplectic manifold, J. Geom. DOI:10.1007/s00022-016-0325-3. · Zbl 1364.53019
[26] M. Struwe,The evolution of harmonic maps: Existence, Partial Regularity and Singularities, Progr. Nonlinear Differential Equations Appl.7(1992), 485-491. · Zbl 0769.58016
[27] J. We lyczko,On Legendre curves in 3-dimensional normal almost paracontact metric manifolds, Result. Math.54(2009), 377-387.
[28] S. Zamkovoy,Canonical connections on paracontact manifolds, Ann. Glob. Anal. Geom.36(1) (2009), 37-60 · Zbl 1177.53031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.